# SDR CALA2025121912257

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Longeron
- Part number: 148N373010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LT BS 1885-1890 ABOVE APU DOOR LONGERON, METALIC HONEYCOMB SKIN INNER SURFACE CORRODED.   REPAIRED AREA OF APU COMPT. LT BS 1885-1890 IAW SRM 51 -70-10-2R-0.  PERFORMED POST CURE INSPECTION IAW NTM PART 451-00-03. DISBOND - DELAMINATION FREE.  MAJOR REPAIR ACCOMPLISHED AND VERIFIED.
